PHARMACOLOGY NCLEX ACTUAL FINAL EXAM
2025 WITH 50 WELL STRUCTURED QUESTIONNS AND
CORRECT VERIFIED ANSWERS ALREADY GRADED A
BRAND NEW!!!
An 86-year-old patient is being discharged to home on digitalis therapy and has very little information
regarding the medication. Which statement best reflects a realistic outcome of patient teaching
activities?
a. The patient and patient's daughter will state the proper way to take the drug.
b. The nurse will provide teaching about the drug's adverse effects.
c. The patient will state all the symptoms of digitalis toxicity.
d. The patient will call the prescriber if adverse effects occur. - CORRECT ANSWER>>> a. The patient
and patient's daughter will state the proper way to take the drug.
A patient has a new prescription for a blood pressure medication that may cause him to feel dizzy during
the first few days of therapy. Which is the best nursing diagnosis for this situation?
a. Activity intolerance
b. Risk for injury
c. Disturbed body image
d. Self-care deficit - CORRECT ANSWER>>> b. Risk for injury
A patient's chart includes an order that reads as follows: "Lanoxin 250 mcg once daily at 0900." Which
action by the nurse is correct?
a. The nurse gives the drug via the transdermal route.
b. The nurse gives the drug orally.
c. The nurse gives the drug intravenously.
1|Page
, d. The nurse contacts the prescriber to clarify the dosage route. - CORRECT ANSWER>>> d. The nurse
contacts the prescriber to clarify the dosage route.
A 77-year-old man who has been diagnosed with an upper respiratory tract infection tells the nurse that
he is allergic to penicillin. Which is the most appropriate response by the nurse?
a. "that's to be expected--lots of people are allergic to penicillin."
b. "This allergy is not of major concern because the drug is given so commonly."
c. "What type of reaction did you have when you took penicillin?"
d. "Drug allergies don't usually occur in older individuals because they have built up resistance." -
CORRECT ANSWER>>> c. "What type of reaction did you have when you took penicillin?"
The nurse is compiling a drug history for a patient. Which question from the nurse will obtain the most
information from the patient?
a. "Do you depend on sleeping pills to get to sleep?"
b. "Do you have a family history of heart disease?"
c. "When you have pain, what do you do to relieve it?"
d. "What childhood diseases did you have?" - CORRECT ANSWER>>> c. "When you have pain, what do
you do to relieve it?"
The nurse is preparing a care plan for a patient who has been newly diagnosed with type 2 diabetes
mellitus. Put into correct order the steps of the nursing process, with 1 being the first step and 5 being
the last step.
a. Implementation
b. Planning
c. Assessment
d. Evaluation
e. Nursing diagnoses - CORRECT ANSWER>>> 4, 3, 1, 5, 2
2|Page
2025 WITH 50 WELL STRUCTURED QUESTIONNS AND
CORRECT VERIFIED ANSWERS ALREADY GRADED A
BRAND NEW!!!
An 86-year-old patient is being discharged to home on digitalis therapy and has very little information
regarding the medication. Which statement best reflects a realistic outcome of patient teaching
activities?
a. The patient and patient's daughter will state the proper way to take the drug.
b. The nurse will provide teaching about the drug's adverse effects.
c. The patient will state all the symptoms of digitalis toxicity.
d. The patient will call the prescriber if adverse effects occur. - CORRECT ANSWER>>> a. The patient
and patient's daughter will state the proper way to take the drug.
A patient has a new prescription for a blood pressure medication that may cause him to feel dizzy during
the first few days of therapy. Which is the best nursing diagnosis for this situation?
a. Activity intolerance
b. Risk for injury
c. Disturbed body image
d. Self-care deficit - CORRECT ANSWER>>> b. Risk for injury
A patient's chart includes an order that reads as follows: "Lanoxin 250 mcg once daily at 0900." Which
action by the nurse is correct?
a. The nurse gives the drug via the transdermal route.
b. The nurse gives the drug orally.
c. The nurse gives the drug intravenously.
1|Page
, d. The nurse contacts the prescriber to clarify the dosage route. - CORRECT ANSWER>>> d. The nurse
contacts the prescriber to clarify the dosage route.
A 77-year-old man who has been diagnosed with an upper respiratory tract infection tells the nurse that
he is allergic to penicillin. Which is the most appropriate response by the nurse?
a. "that's to be expected--lots of people are allergic to penicillin."
b. "This allergy is not of major concern because the drug is given so commonly."
c. "What type of reaction did you have when you took penicillin?"
d. "Drug allergies don't usually occur in older individuals because they have built up resistance." -
CORRECT ANSWER>>> c. "What type of reaction did you have when you took penicillin?"
The nurse is compiling a drug history for a patient. Which question from the nurse will obtain the most
information from the patient?
a. "Do you depend on sleeping pills to get to sleep?"
b. "Do you have a family history of heart disease?"
c. "When you have pain, what do you do to relieve it?"
d. "What childhood diseases did you have?" - CORRECT ANSWER>>> c. "When you have pain, what do
you do to relieve it?"
The nurse is preparing a care plan for a patient who has been newly diagnosed with type 2 diabetes
mellitus. Put into correct order the steps of the nursing process, with 1 being the first step and 5 being
the last step.
a. Implementation
b. Planning
c. Assessment
d. Evaluation
e. Nursing diagnoses - CORRECT ANSWER>>> 4, 3, 1, 5, 2
2|Page